Open Access

Gauge frameworks over locally m-convex Fréchet unital involutive algebras, and gauge representations of their unitary groups


Full Text

Coming Soon.





Article Information

TitleGauge frameworks over locally m-convex Fréchet unital involutive algebras, and gauge representations of their unitary groups
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 4, 77-96
MathSciNet MR1770681
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Jean Marion, Gauge frameworks over locally m-convex Fréchet unital involutive algebras, and gauge representations of their unitary groups, Methods Funct. Anal. Topology 3 (1997), no. 4, 77-96.


BibTex

@article {MFAT27,
    AUTHOR = {Marion, Jean},
     TITLE = {Gauge  frameworks  over  locally  m-convex  Fréchet  unital  involutive  algebras,  and  gauge  representations  of  their  unitary  groups},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {4},
     PAGES = {77-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=27},
}


All Issues